Jump to content

Photo
Accutane

Strong Flushing - Should I Stop Accutane?



3 replies to this topic

#1 Paul7890

Paul7890

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 12-December 11

Posted 11 May 2013 - 06:15 AM

I'm 5 months into accutane, my face has cleared up from acne but the last few days I'm getting a very red face. It's like I'm blushing for hours on end. Currently my face has been very red for the last 5 hours or so. It was also a similar story yesterday? Gently rubbing moisturiser on my face made my entire face red and seemed to make it worse, this was hours ago. Should I tell my derm I want to get off of accutane?

 

 



#2 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,685
    Likes: 111
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 12 May 2013 - 06:45 PM

Yes, You should! Please see in the Rosacea pinned fourm Accutane/ Mino facial flushing. Though some people with Rosacea take a low dose of Accutane, it can also cause Rosacea and major flushing! There are some that even tried to go back on accutane to cure, but it became much worse. Let your derm know and stop and hope that it is not permanent. Remember Accutane can continue to work even after discontinuing for up to at least 2-4 months if not more.


The secret of health for both mind & body
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
The Buddha

#3 WesternWisteria

WesternWisteria

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Gender:Female
  • Location:Texas
  • Joined: 20-May 13

Posted 20 May 2013 - 06:54 PM

I used to flush some in month 1. I've read that continued redness is actually pretty common on accutane. You might want to try another moisterizer, because they can contain ingredients that may not have irritated your skin last month but definitely can this month!

 

I'd ask your derm, it's funny how much they know. The blogs I've read the folks only had the redness for a few weeks and then all was well again and it didn't come back after treatment ended.



#4 matman

matman

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 1
About Me
  • Joined: 21-February 13

Posted 23 May 2013 - 01:59 PM

My face flushed as bad as the devil himself, and it did not stop before after the treatment.

 

But i can advise you not to take long hot showers.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users